: (U),

18 2017

.


Uber ein axonometrisches Problem im mehrdimensionalen Raume. .: . ., 1936, . 1, N 2, . 229-242.
: .
Uber ein axonometrisches Problem im mehrdimensionalen Raume. .: . ., 1936, . 1, N 2, . 229-242.
: .
Uber gewisse ausgezeichnete unendliche algebraische Zahlkorper.-Bonn: Univ. Bonn, 1965.73 S. [16566]
: Neukirch J.
Un code pour les graphes planaires st ses applications.-Paris: Soc. Math. France, 1975.169 p. (Asterisque, N 27) [11219]
: Cori R.
Un coup d'oeil non standard sur un probleme de Zermelo.-Nice: Univ. Nice, 1986.-159 p.bibl. 41. [6161]
: Spinelli P.
Un cours de theorie analytique des nombres.Paris: Soc. Math. France, 2004.-232 p.-bibl.: p.p. 225-229. [18152]
: Kowalski E.
Un example d'utilisation des notions de propagation pour le controle et la stabilisation de problemes hyperboliques.-Paris: CMA - 87 - 17, 1987.-18 p. [9404]
: Bardos C., Lebeau G., Rauch J.
Un theoreme d'image inverse pour les faisceaux. Applications au probleme de Cauchy. .: C. R. Acad. Sci. Paris, 1990, t. 311, p. 23-26.
: D'Agnolo A.
Un theoreme d'image inverse pour les faisceaux. Applications au probleme de Cauchy. .: C. R. Acad. Sci. Paris, 1990, t. 311, p. 23-26.
: D'Agnolo A.
Un theoreme de Beiilinson-Bernstein pour les D-modules arithmetiques.-Strasboug: IRMA, 2007.22 p. (Prepubl. IRMA 2007/01) [17768]
: Noot-Huyghe C.
Un theoreme de Rao pour les familles de courbes gauches.-Paris: LMENS, 1997.-22 p. (LMENS, N 15) [11182]
: Hartshorne R., Martin-Deschamps M., Perrin D.
Unconventional Lie algebras. /D.Fuchs, ed.Providence, R.I.: Amer. Math. Soc., 1993.-216 p. (Adv. Sov. Math., v. 17) [10208]
: Unconventional Lie algebras.
Undergraduate algebra.-New York: Springer, 1987.-256 p. (Undergrad. Texts Math.) [9535]
: Lang S.
Undergraduate algebraic geometry.-Cambridge: Cambridge Univ. Press, 1990.-132 p. [19079]
: Reid M.
Undergraduate algebraic geometry.-Cambridge: Cambridge Univ. Press.,1988.-129 p. [3290]
: Reid M.
Undergraduate analysis.-New York: Springer-Verlag, 1983.-545 p. [13826]
: Lang S.
Undergraduate commutative algebra.-Cambridge: Cambridge Univ. Press, 1995.-152 p. [3289]
: Reid M.
Une approche directe pour la stabilisation locale de certains systemes distribues.-Strasbourg: IRMA, 1999.-42 p.-bibl.: 37. (Prepubl. IRMA, 1999/45) [12068]
: Tcheugoue Tebou L.R.
Une construction de paires duales dans les algebres de Lie reelles.-Strasbourg: IRMA, 1998.-35 p. (Prepubl. IRMA, N 47) [9144]
: Nervi J.
Une extension de la theorie de la multiplication complexe.-Bures-sur-Yvette, 2000.-15 p. (IHES/M/00/16). [10570]
: Wintenberger J.-P.
Une formule d'Euler-MacLaurin pour les fonctions de partition. .: 1995, 5 p.
: Brion M., Vergne M.
Une formule d'Euler-MacLaurin pour les fonctions de partition. .: 1995, 5 p.
: Brion M., Vergne M.
Une formule d'Euler-MacLaurin pour les polytopes convexes rationnels. .: 1995, 5 p.
: Brion M., Vergne V.
Une formule d'Euler-MacLaurin pour les polytopes convexes rationnels. .: 1995, 5 p.
: Brion M., Vergne V.
Une formule pour le caractere d'une representation unitaire irreducible d'un groupe de Lie. (Cours de A.Kirillov a l'I.H.P. mars/avril 1968 -redige par M.Duflo)
: Kirilov A.A.
Une formule pour le caractere d'une representation unitaire irreducible d'un groupe de Lie. (Cours de A.Kirillov a l'I.H.P. mars/avril 1968 -redige par M.Duflo)
: Kirilov A.A.
Une generalisation des formules de Gordon et de MacMahon. .: C.R. Acad. Sci. Paris, Ser. 1, 1989, t. 309, p.269-272.
: Desarmenien J.
Une generalisation des formules de Gordon et de MacMahon. .: C.R. Acad. Sci. Paris, Ser. 1, 1989, t. 309, p.269-272.
: Desarmenien J.
Une histoire des mathematiques. Routes et dedales.-Paris: Seuil, 1986.-249 p. [11186]
: Dahan-Dalmedico A., Peifffer J.
Une nouvelle interpretation de la formule des traces de Selberg.-Bures-sur-Yvette: IHES, 1990.62 p. (IHES/M/9o/50) [16711]
: Cartier P., Voros A.
Une remarque sur les equations aux derivees partielles analytiques.-Bures-sur-Ivette: IHES, 1996.-12 p.-bibl.: 20. (IHES/M/96/6) [9164]
: Shih W.
Une variante de la cojecture de Deligne. : A.1-A.50
: Lafforgue L.
Une variante de la cojecture de Deligne. : A.1-A.50
: Lafforgue L.
Une version non commutative des algebres de Lie: les algebres de Leibniz. .: Enseign. Math., 2t serie, 1993, t. 39, N 3-4, p. 269-293.
: Loday J.-L.
Une version non commutative des algebres de Lie: les algebres de Leibniz. .: Enseign. Math., 2t serie, 1993, t. 39, N 3-4, p. 269-293.
: Loday J.-L.
Unicity of braidings of quasitriangular Lie bialgebras and lifts of classical r-matrices.Strasbourg: IRMA, 2002.-24 p. (Prepubl. IRMA, N 035) [14449]
: Enriquez B., Gavarini F., Halbout G.
Uniform rectability and quasiminimizing sets of arbitrary codimension.-Bures-sur-Yvette: IHES, 1998.-164 p.-bibl.: 29. (IHES/M/98/43) [9941]
: David G., Semmes S.
Uniform stability of monopoles.-Buresa-sur-Yvette: IHES, 1997.-30 p. (IHES/M/97/16) [9821]
: Stuart D.
Uniform, hyper-, and q-asymptotics.-Amsterdam: Centrum voor Wiskunde en Informatica, 1993. -93 p. [8404]
: Daalhuis A.B.O.
Uniformisation des varietes de Laumon-Rapoport-Stuhler: analogue du theoreme de Cerednik-Drinfeld.-Strasbour: IRMA, 2000.-53 p. (Preoubl. IRMA, N 26) [13702]
: Hausberger T.
Uniformizing Gromov hyperbolic spaces.-Paris: Soc. Math. France, 2001.-99 p. (Asterisque, N 270) [12399]
: Bonk M., Heinonen J., Koskela P.
Unipotent automorphic representations: conjectures. .: Asterisque, 1989, N 171-172, p. 13-71. Bibl.: 50.
: Arthur J.
Unipotent automorphic representations: conjectures. .: Asterisque, 1989, N 171-172, p. 13-71. Bibl.: 50.
: Arthur J.
Uniqueness and minimality of large face-width embeddings of graphs.-Ljubljana: Univ. Ljubljana, 1994.-18 p. (Preprint, 1994, v.32, N 450) [8351]
: Mohar B.
Uniqueness of equilibrium measures for countable Markov shifts and multi-dimensional piecewise expanding maps.-Bures-sur-Yvette: IHES, 2001.-17 p. (IHES/M/01/55) [6964]
: Buzzi J., Sarig O.
Uniqueness theory of meromorphic functions.Dordrecht: Kluwer Acad. Publ., 2004.-569 p.bibl.: p.p. 533-565. [15940]
: Yang Chung-Chun., Yi Hong-Xun
Unitarizability of certain series of representations. .:Ann. Math., 1984, v. 120, p. 141-187.
: Vogan D.A., Jr.
Unitarizability of certain series of representations. .:Ann. Math., 1984, v. 120, p. 141-187.
: Vogan D.A., Jr.
Unitary group representations in physics, probability, and number theory.-London: The Benjamin/Cunnings Publ. Co., 1978.-402 p. [6043]
: Mackey G.W.
Unitary interpolants and factorization indices of matrix functions.-Bures-sur-Yvette: IHES, 1999.20 p. (IHES/M/99/58) [10031]
: Alexeev R.B., Peller V.V.
Unitary irreducible representations of semisimple Lie groups. .: Intern. Centr Theoret. Phys., SMR.686/12, p.1-45.
: Baldoni M.W.
Unitary irreducible representations of semisimple Lie groups. .: Intern. Centr Theoret. Phys., SMR.686/12, p.1-45.
: Baldoni M.W.
Unitary representations of infinite-dimensional pairs (G,K) and the formalism of R.Howe. .: Soviet Math. Dokl., 1983, v. 27, N 2, p.290-294.
: Ol'shanskii G.I.
Unitary representations of infinite-dimensional pairs (G,K) and the formalism of R.Howe. .: Soviet Math. Dokl., 1983, v. 27, N 2, p.290-294.
: Ol'shanskii G.I.
Unitary representations of reductive Lie groups.-Princeton: Princeton Univ. Press, 1987.-308 p.-bibl.: p.p. 302-308. [2966]
: Vogan D.A.
Unitary representations of the group of diffeomorphisms and of some of its subgroups. .: Sel. Math. Sov., 1981, v. 1, N 4, p. 351-372.
: Kirillov A.A.
Unitary representations of the group of diffeomorphisms and of some of its subgroups. .: Sel. Math. Sov., 1981, v. 1, N 4, p. 351-372.
: Kirillov A.A.
Unitary representations of the infinite-dimensional classical groups U(p, ), SO_0(p, ), Sp(p, ) and the corresponding groups of motions. .: Soviet Math. Dokl., 1978, v. 19, N 1, p. 220-224.
: Ol'sanskii G.I.
Unitary representations of the infinite-dimensional classical groups U(p, ), SO_0(p, ), Sp(p, ) and the corresponding groups of motions. .: Soviet Math. Dokl., 1978, v. 19, N 1, p. 220-224.
: Ol'sanskii G.I.
Unitary representations of the quantum group SU-4(1,1): structure of the dual space of U-q(sl(2)). .: Letters Math. Phys., 1990, v. 19, p.p. 187-194.
: Unitary representations...
Unitary representations of the quantum group SU-4(1,1): structure of the dual space of U-q(sl(2)). .: Letters Math. Phys., 1990, v. 19, p.p. 187-194.
: Unitary representations...
Unitary representations of the quantum group SU_q(1,1). I. Xerox, p.1-12.
: Unitary representations...
Unitary representations of the quantum group SU_q(1,1). I. Xerox, p.1-12.
: Unitary representations...
Unitary representations of the quantum group SU_q(1,1). II. Xerox, p. 1-15.
: Unitary representations...
Unitary representations of the quantum group SU_q(1,1). II. Xerox, p. 1-15.
: Unitary representations...
Unitary representations with non-zero cohomology. .: Compositio Math., 1984, v. 53, p. 51-90.
: Vogan D.A., Jr., Zuckerman G.J.
Unitary representations with non-zero cohomology. .: Compositio Math., 1984, v. 53, p. 51-90.
: Vogan D.A., Jr., Zuckerman G.J.
Units of physical quantities and their dimensions.-Moscow: Mir Publ., 1972.-296 p.bibl.:27. [7203]
: Sena L.A.
Univalent functions and Teichmuller spaces.N.-Y.: Springer, 1987.-257 p.-bibl.: p.p. 248-252. [64]
: Lehto O.
Univalent functions.-N.-Y.: Springer, 1983.382 p.-bibl.: p.p. 357-376. [11938]
: Duren P.L.
Universal algebra and its links with logic, algebra, combinatorics and computer science: Proc. 25 Arbeitstag. Allgemeine Algebra, Darmstadt, 1983. /P.Burmeister, et al..., ed., Berlin: Heldermann Verl., 1984.-244 p. [8775]
: Universal algebra...
Universal algebra.-Princeton: D. van Nostrand Co., 1968.-368 p.-bibl.: p.p. 330-359. [16641]
: Gratzer G.
Universal enveloping algebras of Leibniz algebras and (co)homology. .: Math. Ann., 1993, Bd. 296, S. 139-158.
: Loday J.-L., Pirashvili T.
Universal enveloping algebras of Leibniz algebras and (co)homology. .: Math. Ann., 1993, Bd. 296, S. 139-158.
: Loday J.-L., Pirashvili T.
Universal models for Lorenz maps.-N.-Y.: SUNY Stony Brook Inst. Math. Sci., 1996.-28 p. (SUNY Stony Brook Inst. Math. Sci. Preprint 1996/12) [10494]
: Martens M., Melo W. de.
Universal Teichmuller space in geometry and physics. Xerox, p.1-25.
: Pekonen O.
Universal Teichmuller space in geometry and physics. Xerox, p.1-25.
: Pekonen O.
Universality of critical circle covers.-Bues-sur-Yvette: IHES, 2001.-32 p. (IHES/M/01/ 50) [6913]
: Levin G., Swiatek G.
Universelle versus relative Einhullende: eine geometrische Untersuchung von Quotienten von universellen Einhullenden halbeinfacher Lie-Algebren. .: Math. Ann., 1989, Bd. 284, S. 177-198.
: Soergel W.
Universelle versus relative Einhullende: eine geometrische Untersuchung von Quotienten von universellen Einhullenden halbeinfacher Lie-Algebren. .: Math. Ann., 1989, Bd. 284, S. 177-198.
: Soergel W.
Unsolved problems concerning lattice points.London: Pitman, 1977.-101 p.-bibl.: p.p. 67-101. [16286]
: Hammer J.
Unstable homotopy from the stable point of view.-Berlin: Springer, 1974.-109 p.-bibl.: 44. (Lect. Notes in Math., v. 368) [6241]
: Milgram R.J.
Upper and lower bounds for the mass of the geodesic flow on graphs.-Strasbourg: IRMA, 1995.-18 p. (Prepubl. IRMA, 1995/16) [9515]
: Coornaert M., Papadopoulos A.
Upper bounds for regularized determinants.Bures-sur-Yvette: IHES, 1997.-22 p. (IHES/M/97/ /50) [9853]
: Gillet H., Soule C.
Upper bounds on the length of a shortest closed geodesic and quantitative Hurewicz theorem.-Bures-sur-Yvette: IHES, 2001.-47 p. (IHES/M/01/39) [12170]
: Nabutovsky A., Rotman R.

Rambler's Top100